# SDR 2024F00279

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: NAS5385512
- Part serial: 3255
- Condition: Failed
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GEN#1 LOW OIL PRESS ILLUMINATED, LOW OIL ALSO ON VOLTIMETER. GEN WAS DISCONNECTED.  APU DID NOT START AFTER 3 ATTEMPTS. CORRECTIVE ACTION: WAS REPLACED THE FILTER ELEMENT OF THE LUVE  ALL FILTER FOR THE GENERATOR DRIVE OIL COOLER.  WAS REPLACED IGNITION UNIT AND PERFORMED APU OPERATION TEST
